# SDR CA150807007

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 4,213 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084358
- Condition: Failed
- Location: Primary
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

(CAN) THE ACFT WAS RETURNING FROM A MEDIVAC MISSION AND WHILE CONDUCTING AN ILS APPROACH THE AIRCREW EXPERIENCED AN AVIONICS FAILURE.  THE FLIGHT CREW REPORTED FAULT INDICATIONS ON THE LT AND RT PRIMARY FLIGHT DISPLAYS AND BOTH PRIMARY FLIGHT DISPLAYS HS, LOWER SECTION, WENT BLANK.  THE FLIGHT CREW INITIATED A GO AROUND AND DURING CLIMBOUT BOTH DISPLAYS RETURNED TO NORMAL.  A SECOND APPROACH WAS INITIATED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PRIMARY FLIGHT DISPLAYS, AND ASSOCIATED SYSTEMS, EXCESS MOISTURE WAS NOTED IN THE FORWARD LT AND RT AVIONICS BAYS.  THE EXCESS MOISTURE WAS REMOVED AND SYS CHECK OF THE PDF`S CARRIED OUT IAW THE MM AND THE SYSTEM MANUAL, 523-0790063, FOR AVIONICS SYSTEMS. THE ACFT WAS RETURNED TO SERVICE FOLLOWING A SATISFACTORY TEST FLIGHT.  FLIGHT CONDITIONS AT THE TIME WERE REPORTED THUNDERSTORMS AND THE ACFT WAS FLYING AT FLIGHT LEVEL 310.  A RAPID CHANGE IN TEMPERATURES PROBABLY RESULTED IN HIGH MOISTURE CONTENT.
